# SDR SWAA2022051909253

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 31,954 hours, 14,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT EMERGENCY EXIT SIGN & FWD & AFT EXIT LIGHT MODULES LIGHTS INOP / [01] REPLACED BATTERY PACK IN POWER SUPPLY M1694 FOR LH OVERWING EXIT LIGHTS PER AMM 33-51-06. OPS CHECK GOOD.
